# SDR SWAA2022033179922

- Difficulty date: March 3, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FWD UPPER STUB FRAME IS CRACKED / [01] ACCOMPLISHED LOCATED AND DRILLED IN TASK CARD TTG8Q00B0AYZ STEP 13.;[08] INSTALLED FWD UPPER STUB FRAME WITH 100% TEMPORARY FASTENERS AND SEALANT BMS 5-95 C20; SQUEEZE OUT AT 3/19/2021 09:20 UTC.;[09] VERIFIED CORRECTIVE ACTION 8;[10] INSTALLED 100% PERMANENT FASTENERS PER SRM 51-40-02 AND DWGS 141A8370 AND 141A8380.;[11] VERIFIED CORRECTIVE ACTION 8. 100% TEMP FASTENERS WERE INSTALLED. 19-MAR-2022 09:22 UTC.;[12] ADDED SPECIFIC TIME AND DATE WHEN TEMP FASTENERS WERE VERIFIED PRIOR TO SEALANT CURE TIME.;[13] VERIFIED INSTALLATION OF PERMANENT FASTENERS PER SRM 51-40-02 AND DWGS 141A8370 AND 141A8380; FOR CORRECTIVE ACTION 10.;[14] VERIFIED INSTALLATION OF PERMANENT FASTENERS PER SRM 51-40-02 AND DWGS 141A8370 AND 141A8380 VERIFIES CORRECTIVE ACTION ITEMS 10 AND 13.;[15] JOB COMPLETE;[16] INSTALLATION ONLY COMPLETE;[17] STEP 15 IS NOT ACCOMPLISHED;[18] FILLED AND LEVELED FOR SEAL CONTACT AND APPLIED TOPCOAT TO STUB FRAME IAW BOEING DRAWING # 141A8370 AND AMM CH 51-21-73.;[19] VERIFIED CORRECTIVE ACTION #18;[20] COMPLETE
